Blowup for flat slow manifolds: Paper

Research output: Contribution to journalJournal article – Annual report year: 2017Researchpeer-review

Links

DOI

View graph of relations

In this paper, we present a way of extending the blowup method, in the formulation of Krupa and Szmolyan, to flat slow manifolds that lose hyperbolicity beyond any algebraic order. Although these manifolds have infinite co-dimensions, they do appear naturally in certain settings; for example, in (a) the regularization of piecewise smooth systems by tanh, (b) a particular aircraft landing dynamics model, and finally (c) in a model of earthquake faulting. We demonstrate the approach using a simple model system and the examples (a) and (b).
Original languageEnglish
JournalNonlinearity
Volume30
Issue number5
Pages (from-to)2138-2184
ISSN0951-7715
DOIs
Publication statusPublished - 2017
CitationsWeb of Science® Times Cited: No match on DOI

ID: 132540576